Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red bumps on the head of the penis. Prescribed with xogel for fungal infection. Advised to consult urologist. Why?

I have red bumps on the head of my penis. I want to the skin doctor and said it was yeast or skin fungus. The Doctor prescribed XOGEL for two weeks. I did not remove the bumps. I went back to the doctors and she wanted to cut a piece of the skin of the penis to look into it. I did not do it. Also, I checked for STDS and i came out negative. The doctor recomment to see a urologist. What can you advise?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe the red bumps on the head of your penis is due to infection. You were prescribed medication and they have not helped. I believe there is reason to believe that you need to get checked for STDs which was negative. The lesions seems like they are a herpetic infection and I hope you have been tested for that, if not you need to be so as to rule that out. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor